Complete intersections: moduli, Torelli, and good reduction

A. Javanpeykar, D. Loughran

Research output: Contribution to journalArticle

3 Citations (Scopus)


We study the arithmetic of complete intersections in projective space over number fields. Our main results include arithmetic Torelli theorems and versions of the Shafarevich conjecture, as proved for curves and abelian varieties by Faltings. For example, we prove an analogue of the Shafarevich conjecture for cubic and quartic threefolds and intersections of two quadrics.
Original languageEnglish
Pages (from-to)1191-1225
Number of pages35
JournalMathematische Annalen
Issue number3-4
Early online date4 Aug 2016
Publication statusPublished - 31 Aug 2017


Cite this